Universidad Complutense de Madrid
E-Prints Complutense

Generic behavior of asymptotically holomorphic Lefschetz pencils.

Impacto

Descargas

Último año



Amorós, Jaume y Muñoz, Vicente y Presas, Francisco (2004) Generic behavior of asymptotically holomorphic Lefschetz pencils. The Journal of Symplectic Geometry, 2 (3). pp. 377-392. ISSN 1527-5256

[img] PDF
Restringido a Sólo personal autorizado del repositorio

209kB

URL Oficial: http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.jsg/1118755326


URLTipo de URL
http://projecteuclid.orgInstitución
http://arxiv.orgInstitución


Resumen

We prove that the vanishing spheres of the Lefschetz pen-
cils constructed by Donaldson on symplectic manifolds of any
dimension are conjugated under the action of the symplec-
tomorphism group of the fiber. More precisely, a number
of generalized Dehn twists may be used to conjugate those
spheres. This implies the non-existence of homologically triv-ial vanishing spheres in these pencils. To develop the proof,we discuss some basic topological properties of the space of asymptotically holomorphic transverse sections.


Tipo de documento:Artículo
Palabras clave:Symplectic; Lefschetz pencil; Asymptotically holomorphic
Materias:Ciencias > Matemáticas > Geometría
Código ID:21175
Depositado:30 Abr 2013 17:15
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo